MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NEONTAL TEMPERATURE SKIN SENSO, NOVAPLUS; WARMER, INFANT RADIANT

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NEONTAL TEMPERATURE SKIN SENSO, NOVAPLUS; WARMER, INFANT RADIANT
Model Number VHNICU-37
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Five samples were returned to deroyal on may 5, 2023.These were representative samples from the user facility, not the actual device described in the complaint.Two of the returned devices were from the work order under investigation.Functional tests were conducted on all returned samples with each being within tolerance and no issues found.Device history records and work orders were reviewed with no issues found.An inventory check was made on 125 skin sensors and no issues were identified.A complaint to sales ratio was conducted over the past two years.A total of 110,100 skin sensors were sold with only one complaint in that same time frame.This represents a ratio of 0.000009, or 0.0009%.Root cause: because functional results were all found within the tolerance and no discrepancies were identified in the documentation, a root cause cannot be determined.Corrective and preventative actions: because the issue could not be identified and no root cause could be established, no corrective or preventative actions were taken.Deroyal will continue to monitor for trends around this issue and item.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
A user facility reported on 4/19/2023, that "the temperature probes are overheating.The isolettes are overheating when using the temperature probes.This is happening on older and new model isotlettes.They have even switched out an isolette 3 times with a patient to see if it was a bed issue." no injury occurred, but it was reported that medical attention was required to prevent impairment.The sample has been requested, but has not yet been returned to deroyal industries.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once additional information becomes available.
 
Event or Problem Description
The temperature probes are overheating.The isolettes are overheating when using the temperature probes.This is happening on older and new model isotlettes.They have even switched out an isolette 3 times with a patient to see if it was a bed issue.

Brand Name
NEONTAL TEMPERATURE SKIN SENSO, NOVAPLUS
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS  146
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS   146
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19931701
Report Number9613793-2023-00006
Device Sequence Number2736655
Product Code FMT
UDI-Device Identifier00749756927574
UDI-Public00749756927574
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K200319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberVHNICU-37
Device Lot Number57918445
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown